- -

On stability and reachability of perturbed positive systems

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

On stability and reachability of perturbed positive systems

Mostrar el registro completo del ítem

Cantó Colomina, B.; Coll, C.; Sánchez, E. (2014). On stability and reachability of perturbed positive systems. Advances in Difference Equations. 296(1):1-11. doi:10.1186/1687-1847-2014-296.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/51718

Ficheros en el ítem

Metadatos del ítem

Título: On stability and reachability of perturbed positive systems
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
This paper deals mainly with the structural properties of positive reachability and stability. We focus our attention on positive discrete-time systems and analyze the behavior of these systems subject to some perturbation. ...[+]
Palabras clave: Perturbation , Reachability , Stability , nonnegative matrix , M-matrix , Positive linear system
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Advances in Difference Equations. (issn: 1687-1839 ) (eissn: 1687-1847 )
DOI: 10.1186/1687-1847-2014-296
Editorial:
SpringerOpen
Versión del editor: http://www.advancesindifferenceequations.com/content/2014/1/296
Patrocinador:
Spanish Grant MTM2013-43678-P
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem